×

zbMATH — the first resource for mathematics

Reliable solution of a quasilinear nonpotential elliptic problem of a nonmonotone type with respect to the uncertainty in coefficients. (English) Zbl 0919.35047
Summary: A quasilinear elliptic equation with mixed nonlinear boundary conditions is considered, where the admissible coefficients are given in a certain interval. We are looking for maximal values of the solution with respect to the set of admissible coefficients. The existence of a maximal solution is proven both in the continuous and in a discretized formulation. Some convergence analysis is also presented. \(\copyright\) Academic Press.

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35A35 Theoretical approximation in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Doktor, P., On the density of smooth functions in certain subspaces of Sobolev spaces, Comment. math. univ. carolin., 14, 608-622, (1973) · Zbl 0268.46036
[2] Glowinski, R., Numerical methods for nonlinear variational problems, Lecture notes, (1980), Bombay and Springer-VerlagTata Institute Berlin · Zbl 0456.65035
[3] Hlaváček, I.; Křıžek, M.; Malý, J., On Galerkin approximations of a quasilinear nonpotential elliptic problem of a nonmonotone type, J. math. anal. appl., 184, 168-189, (1994) · Zbl 0802.65113
[4] Nečas, J., LES Méthodes directes en théorie des equations elliptiques, (1967), Masson Paris · Zbl 1225.35003
[5] Taylor, A.E., Introduction to functional analysis, (1958), Wiley New York · Zbl 0081.10202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.